ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Степень нерегулярности волновода медленных волн с переменными размерами

Жилейко, Г. И. and Мовсисян, Л. М. (1971) Степень нерегулярности волновода медленных волн с переменными размерами. ՀՍՍՀ ԳԱ Տեղեկագիր. Ֆիզիկա, 6 (2). pp. 135-137.

[img]
Preview
PDF
Download (467Kb) | Preview
    Item Type: Article
    Additional Information: Փոփոխական չափսերով դանդաղ ալիքի ալիքատարի ոչ ռեգուլյարության աստիճանը։ Degree of irregularity of slow wave variable dimension waveguides.
    Uncontrolled Keywords: Ժիլեյկո Գ. Ի., Մովսիսյան Լ. Մ., Zhileiko G. I., Movsisian L. M.
    Subjects: Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 05 Aug 2013 14:37
    Last Modified: 13 Aug 2013 08:46
    URI: http://physics.asj-oa.am/id/eprint/3114

    Actions (login required)

    View Item